×

zbMATH — the first resource for mathematics

Further results on periodic boundary value problems for nonlinear first order impulsive functional differential equations. (English) Zbl 1119.34062
Impulsive differential equations play an important role in the study of processes with instantaneous changes. Motivated by many works, the author gives sufficient conditions for the existence of at least one solution of a nonlinear impulsive functional differential equation at resonance and nonresonance cases.

MSC:
34K45 Functional-differential equations with impulses
34K10 Boundary value problems for functional-differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Nieto, J.J., Impulsive resonance periodic problems of first order, Appl. math. lett., 15, 489-493, (2002) · Zbl 1022.34025
[2] Franco, D.; Nieto, J.J., Maximum principles for periodic impulsive first order problems, J. comput. appl. math., 88, 144-159, (1998) · Zbl 0898.34010
[3] Nieto, J.J., Basic theory for nonresonance impulsive periodic problems of first order, J. math. anal. appl., 205, 423-433, (1997) · Zbl 0870.34009
[4] He, Z.; Yu, J., Periodic boundary value problems for first order impulsive ordinary differential equations, J. math. anal. appl., 272, 67-78, (2002) · Zbl 1016.34023
[5] Ladde, G.S.; Lakshmikantham, V.; Vatsala, A.S., Monotone iterative techniques for nonlinear differential equations, Pitman advanced publishing program, (1985), Pitman London · Zbl 0658.35003
[6] Cabada, A., The method of lower and upper solutions for second, third, fourth, and higher order boundary value problems, J. math. anal. appl., 185, 302-320, (1994) · Zbl 0807.34023
[7] Cabada, A.; Nieto, J.J.; Franco, D.; Trofimchuk, S.I., A generalization of the monotone method for second order periodic boundary value problems with impulses at fixed points, Dyn. contin. discrete impuls. syst., 7, 145-158, (2000) · Zbl 0953.34020
[8] Franco, D.; Nieto, J.J., First order impulsive ordinary differential equations with anti-periodic and nonlinear boundary value conditions, Nonlinear anal., 42, 163-173, (2000) · Zbl 0966.34025
[9] Franco, D.; Nieto, J.J., A new maximum principle for impulsive first order problems, Internat. J. theoret. phys., 37, 1607-1616, (1998) · Zbl 0946.34024
[10] Jiang, D.; Nieto, J.J.; Zuo, W., On monotone method for first order and second order periodic boundary value problems and periodic solutions of functional differential equations, J. math. anal. appl., 289, 691-699, (2004) · Zbl 1134.34322
[11] Hakl, R.; Lomtatidze, A.; Puza, B., On a boundary value problem for first order scalar functional differential equations, Nonlinear anal., 53, 391-405, (2003) · Zbl 1024.34056
[12] Liu, Y.; Ge, W., Stability theorems and existence results for periodic solutions of nonlinear impulsive delay differential equations with variable coefficients, Nonlinear anal., 57, 363-399, (2004) · Zbl 1064.34051
[13] Nieto, J.J., Periodic boundary value problems for first order impulsive ordinary differential equations, Nonlinear anal., 51, 1223-1232, (2002) · Zbl 1015.34010
[14] Cabada, A., The monotone method for first order problems with linear and nonlinear boundary conditions, Appl. math. comput., 63, 163-186, (1994) · Zbl 0807.34022
[15] Nieto, J.J.; Alvarez-Noriega, N., Periodic boundary value problems for nonlinear first order ordinary differential equations, Acta math. hungar., 71, 49-58, (1996) · Zbl 0853.34023
[16] Pierson-Gorez, C., Impulsive differential equations of first order with periodic boundary conditions, Diff. equ. dyn. syst., 1, 185-196, (1993) · Zbl 0868.34007
[17] Smart, D.R., Fixed point theorems, (1980), Cambridge Univ. Press Cambridge · Zbl 0427.47036
[18] Gaines, R.E.; Mawhin, J.L., Coincidence degree and nonlinear differential equations, Lecture notes in math., vol. 568, (1977), Springer Berlin · Zbl 0326.34021
[19] Vatsala, A.S.; Sun, Y., Periodic boundary value problems of impulsive differential equations, Appl. anal., 44, 145-158, (1992) · Zbl 0753.34008
[20] Liu, X., Nonlinear boundary value problems for first order impulsive integro-differential equations, Appl. anal., 36, 119-130, (1990) · Zbl 0671.34018
[21] Lakshmikantham, V.; Bainov, D.D.; Simeonov, P.S., Theory of impulsive differential equations, (1989), World Scientific Singapore · Zbl 0719.34002
[22] Lakshmikantham, V.; Leela, S., Remarks on first and second order periodic boundary value problems, Nonlinear anal., 8, 281-287, (1984) · Zbl 0532.34029
[23] Bainov, D.D.; Simeonov, P.S., Systems with impulse effect: stability, theory and applications, (1989), Ellis Horwood Chichester · Zbl 0676.34035
[24] Avery, R.I.; Chyan, C.J.; Henderson, J., Twin solutions of boundary value problems for ordinary differential equations and finite difference equations, Comput. math. appl., 42, 695-704, (2001) · Zbl 1006.34022
[25] Guo, D., Periodic boundary value problems for second order impulsive integro-differential equations in Banach spaces, Nonlinear anal., 28, 983-997, (1997) · Zbl 0972.34068
[26] Guo, D.; Liu, X., Multiple positive solutions of boundary-value problems for impulsive differential equations, Nonlinear anal., 25, 327-337, (1995) · Zbl 0840.34015
[27] Liu, Y.; Ge, W., Existence theorems for positive solutions of fourth-order boundary value problems, Anal. appl., 2, 1, 71-86, (2004)
[28] Liu, Y.; Ge, W., Twin positive solutions of BVPs for finite difference equations with p-Laplacian, J. math. anal. appl., 278, 551-561, (2003) · Zbl 1019.39002
[29] Guo, D.; Liu, X., Multiple positive solutions of boundary-value problems for impulsive differential equations, Nonlinear anal., 25, 327-337, (1995) · Zbl 0840.34015
[30] Guo, D., Multiple positive solutions for first order impulsive integro-differential equations in a Banach space, Appl. math. comput., 143, 233-249, (2003) · Zbl 1030.45009
[31] Guo, D., Multiple positive solutions of a boundary value problem for nth-order impulsive integro-differential equations in a Banach space, Nonlinear anal., 56, 985-1006, (2004) · Zbl 1054.45007
[32] Rachunkova, I.; Tomecek, J., Impulsive BVPs with nonlinear boundary conditions for second order differential equations without growth conditions, J. math. anal. appl., 292, 525-539, (2004) · Zbl 1058.34031
[33] Samoilenko, A.M.; Perestyuk, N.A., Impulsive differential equations, (1995), World Scientific Singapore · Zbl 0837.34003
[34] Rogovchenko, Y.V., Impulsive evolution systems: main results and new trends, Dyn. contin. discrete impuls. syst., 3, 57-88, (1997) · Zbl 0879.34014
[35] Guo, D., Multiple positive solutions of a boundary value problem for nth order impulsive integro-differential equations in Banach spaces, Nonlinear anal., 63, 618-641, (2005) · Zbl 1096.34042
[36] Zhang, W.; Fan, M., Periodicity in a generalized ecological competition system governed by impulsive differential equations with delays, Math. comput. modelling, 39, 479-493, (2004) · Zbl 1065.92066
[37] Yan, J.; Zhao, A.; Nieto, J.J., Existence and global attractivity of positive periodic solution of periodic single-species impulsive lotka – volterra systems, Math. comput. modelling, 40, 509-518, (2004) · Zbl 1112.34052
[38] Li, W.; Huo, H., Global attractivity of positive periodic solutions for an impulsive delay periodic model of respiratory dynamics, J. comput. appl. math., 174, 227-238, (2005) · Zbl 1070.34089
[39] Tang, S.; Chen, L., Density-dependent birth rate, birth pulses and their population dynamic consequences, J. math. biol., 44, 185-199, (2002) · Zbl 0990.92033
[40] Zhang, X.; Shuai, Z.; Wang, K., Optimal impulsive harvesting policy for single population, Nonlinear anal. real world appl., 4, 639-651, (2003) · Zbl 1011.92052
[41] Liu, Y.; Xia, J.; Ge, W., Positive periodic solutions of impulsive functional differential equations, J. appl. math. comput., 19, 261-280, (2005) · Zbl 1092.34039
[42] Franco, D.; Liz, E.; Nieto, J.J.; Rogovchenko, Y.V., A contribution to the study of functional differential equations with impulses, Math. nachr., 218, 49-60, (2000) · Zbl 0966.34073
[43] Wang, Q.; Liu, X., Exponential stability for impulsive delay differential equations by Razumikhin method, J. math. anal. appl., 309, 462-473, (2005) · Zbl 1084.34066
[44] Luo, Z.; Shen, J.; Nieto, J.J., Antiperiodic boundary value problem for first-order impulsive ordinary differential equations, Comput. math. appl., 49, 253-261, (2005) · Zbl 1084.34018
[45] Chen, L.; Sun, J., Nonlinear boundary value problem of first order impulsive functional differential equations, J. math. anal. appl., 318, 726-741, (2006) · Zbl 1102.34052
[46] Qian, D.; Li, X., Periodic solutions for ordinary differential equations with sublinear impulsive effects, J. math. anal. appl., 303, 288-303, (2005) · Zbl 1071.34005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.